MathSciNet Relay Station
MathSciNet bibliographic data
MR2512933 37D45 (34C11 34C14 34D35)
Li, Damei; Wu, Xiaoqun; Lu, Jun-an Estimating the ultimate bound and positively invariant set for the hyperchaotic Lorenz-Haken system. Chaos Solitons Fractals 39 (2009), no. 3, 1290–1296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement